# SDR YENA2024081301121

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 02136
- Aircraft time: 77,151 hours, 27,763 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION SPIGOT FITTING ON RH PYLON (1 EA); (RESOLVED ON W/O: 1301446 TASKCARD: NR-00051)   REF AEROMAN WO # 2024-51/1 NR # 2024-371044 REPLACED LOWER SPIGOT FITTING IAW A320 SRM 54-51-12-300-002 STEP 2.A(3) TO (9).
